MAUDE Adverse Event Report: HYPOTHERMIA DEVICES INC HYPOTHERMIA DEVICES INC. (DBA KELVI); KNEE WRAP

HYPOTHERMIA DEVICES INC HYPOTHERMIA DEVICES INC. (DBA KELVI); KNEE WRAP
Model Number ASM-0111
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Blister (4537)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
An athlete was using a knee wrap on their thigh and initiated a contrast treatment with a temperature setting of 102 degrees fahrenheit.During the treatment the athlete complained of the wrap being too hot so the athletic trainer removed the wrap and inspected the area.The athlete"s thigh developed a small blister, no medical treatment was necessary due to the minor injury.A representative notified kelvi of the issue and returned the device to the manufacturing site.

Brand Name
HYPOTHERMIA DEVICES INC. (DBA KELVI)
Common Device Name
KNEE WRAP
Manufacturer (Section D)
HYPOTHERMIA DEVICES INC
413 north oak street
inglewood CA 90302
Manufacturer (Section G)
HYPOTHERMIA DEVICES INC.
413 north oak street
inglewood CA 90302
Manufacturer Contact
patrick riley
413 north oak street
inglewood, CA 90302
MDR Report Key17240504
Report Number3015252349-2023-00001
Device Sequence Number6708262
Product Code ILO
UDI-Device Identifier00850001185042
UDI-Public0100850001185042
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Replace
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASM-0111
Device Catalogue NumberKLV20003
Device Lot Number2113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASM-0111, KNEE WRAP; ASM-0300, PRO-E CONSOLE
Outcome Attributed to Adverse Event Other;
Patient SexMale